# SDR ASAA2019091830722

- Difficulty date: September 18, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 14,111 hours, 4,493 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Pin
- Condition: Not Seated
- Location: Satcom
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WE DID THE SATCOM QRH LOCKUP PROCEDURE ON THE GND AND GOT THE PROMPTS BACK. IN FLIGHT WE NOTICED THE LEFT FMC SAT PROMPT WENT AWAY. THE RT FMC STILL HAS THE PROMPT AND APPEARS TO BE WORKING. GROUNDED - YES. RESEATED PINS IN TB3301 W9084-9026 R/B-22, OPS CKS GOOD IAW AMM 23-15-00-730-801 STEP 1A(1)(F).
